Inequalities for some Functionals Associated with Bounded Linear Operators in Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2007) Inequalities for some Functionals Associated with Bounded Linear Operators in Hilbert Spaces. Publications of the Research Institute for Mathematical Sciences, 43 (4). pp. 1095-1110. ISSN 0034-5318

Abstract

Some inequalities between the operator norm, numerical radius and functional are established. New upper bounds for the nonnegative quantity that complement some recent results of the author are given as well.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3252
DOI https://doi.org/10.2977/prims/1201012380
Official URL http://dx.doi.org/10.2977/prims/1201012380
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14264, inequalities, operator norms, numerical radius, nonnegative quantities
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login